Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Free modular lattices


Author: Ralph Freese
Journal: Trans. Amer. Math. Soc. 261 (1980), 81-91
MSC: Primary 06C05; Secondary 03D40
MathSciNet review: 576864
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the word problem for the free modular lattice on five generators is recursively unsolvable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06C05, 03D40

Retrieve articles in all journals with MSC: 06C05, 03D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0576864-X
Article copyright: © Copyright 1980 American Mathematical Society